# SDR AALA201602289023

- Difficulty date: February 26, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 24,575 hours, 8,431 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Defective
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  FWD GALLEY CIDS PANEL INTERMITTENTLY DISPLAYS DOOR 4R DISARMED WHEN DOOR IS ARMED.  ECAM DOOR & OXY PAGE ALSO DISPLAYS 4R STATUS.  REPLACED PROXIMITY SWITCH HANDLE, AFT PAX & CREW DOOR 17WV2 IAW AMM 52-71-11-00-001 & 52-71-11-40-0001.
